Hi I recently started taking gedarel 30/150 and just finishe

Patient

Q: Hi I recently started taking gedarel 30/150 and just finished my first 3 weeks. I suffered from clinical depression and severe anxiety, about 10 days ago I fell into a relapse and have been feeling just as awful as I used to. The closer I get to the actual period the more anxious and depressed I become. I was also under some relationship/work stress around the same time, could it be the pill or the stress or a combination of both?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 5 year old just recovered from fever and I seem to have gotten it. I had dolo 650 paracetamol , but temp doesn't s...

Q: Hello. I am a 34 year old male that has never had any serious medical issues. But over the last year I have been havi...

Q: Hi. So this is a bit embarrassing, but I've been experiencing major anal itching and swelling for the last few weeks....

Q: I have a rash on my penis shaft and penis head I am curcumsized I spoke to a doctor online he said don't worry about ...

Q: Dear Doctor, I was experiencing this sharp kind of pain on the base of my skull on the left side on the bone clos...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews